# SDR ASOA201100627

- Difficulty date: March 26, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 15,611 hours, 10,817 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WOULD NOT GO UP; RECEIVED "A/SKID OTBD" AND "WOW INPUT" CAUTION MESSAGES, ALSO "PROX SYS FAULT 1" AND "OB GND SPLR" STATUS MESSAGES. QRH CHECKLIST COMPLETED (ACFT RETURNED AFTER T/O -- EMERGENCY DECLARED)  ADJUSTED NLG WOW SENSORS, PX03 AND PX11 IAW AMM 32-61-05. OPS CHECK GOOD.
